# SDR MALA050106

- Difficulty date: January 4, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Aircraft time: 12,108 hours, 11,584 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTED ALONG WITH GEAR INTRANSIT LIGHT IN HANDLE.  QRH PROCEDURES COMPLETE BUT GEAR STILL INDICATED UNSAFE.  GEAR LOCKED DOWN NORMALLY AND INDICATED NORMALLY.  AIR RETURN TO MSP.  MAINTENANCE CND PROBLEM CLEANED AND LUBED LT GEAR DOOR UP LOCK MECHANISM.  COMPLETED SEVERAL GEAR SWINGS, ALL CHECKS GOOD.
